A converse of Sturm’s separation theorem

Gholizadeh Leila and Mingarelli Angelo B.: A converse of Sturm’s separation theorem. (2021)

[thumbnail of ejqtde_2021_078.pdf] Teljes mű

Download (389kB)


We show that Sturm’s classical separation theorem on the interlacing of the zeros of linearly independent solutions of real second order two-term ordinary differential equations necessarily fails in the presence of a turning point in the principal part of the equation. Related results are discussed.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations
Date: 2021
Number: 78
ISSN: 1417-3875
Pages note: p. 1-8.
Language: English
Place of Publication: Szeged
DOI: 10.14232/ejqtde.2021.1.78
Uncontrolled Keywords: Differenciálegyenlet - közönséges
Additional Information: Bibliogr.: 8. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 23. 10:50
Last Modified: 2022. May. 23. 11:18
URI: http://acta.bibl.u-szeged.hu/id/eprint/75799

Actions (login required)

View Item View Item